Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Testicles go tight before a bowel movement. Why? Can diet solve the issue?

For about 6 months, my testicles go really tight before I have a bowel movement . The clamping of the testes then causes discomfort throughout the day. Once I have made a bowel movement however, the testes return to the normal hanging. I also feel like sitting is putting pressure on my bowels / urethera / prostate or something in that region and I just can t solve the issue with my diet i.e. good food, bran, water etc.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, gazconnection,
Thanks for query.
From your symptoms it seems that you might be having Inguinal hernia.
In this case while bowel movements or standing position a part of intestine or omentum enters in scrotum giving full scrotum due to lack lower abdominal muscle.
Consult surgeon and get physically examined.
Ok and bye.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor